# SDR DALA1116629011

- Difficulty date: February 25, 2011
- Submitted: March 11, 2011
- Operation: Air carrier
- Aircraft: N911DE
- Make and model: Doug MD-88
- Aircraft serial: 49967
- Aircraft time: 45,442 hours, 36,567 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGED METALIZED COAT ON RUDDER SURFACE.  REPAIRED PER SRM 51-70-1AD.
